# SDR 2016FA0000593

- Difficulty date: December 6, 2016
- Submitted: December 6, 2016
- Operation: General aviation
- Aircraft: N562CB
- Make and model: Cessna 182T
- Aircraft serial: 18282207
- Aircraft time: 1,898 hours
- Engine: Lyc IO540AB1A5
- Engine time: 1,898 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: 15F19957
- Condition: Scored
- Location: Engine
- Part time: 1,898 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUSHROD SCORING ON THE ROCKER END SIDE WITH THE ROCKER SHOWING SIGNS OF SCORING AS WELL, REPLACED IAW SA-167A.
